0
2013
Impact Factor

Iliya Gaur

Publications:

Kudryashov N. A., Gaur I. Y.
Weak Nonlinear Asymptotic Solutions for the Fourth Order Analogue of the Second Painlevé Equation
2017, vol. 22, no. 3, pp.  266-271
Abstract
The fourth-order analogue of the second Painlevé equation is considered. The monodromy manifold for a Lax pair associated with the $P_2^2$ equation is constructed. The direct monodromy problem for the Lax pair is solved. Asymptotic solutions expressed via trigonometric functions in the Boutroux variables along the rays $\phi = \frac{2}{5}\pi(2n+1)$ on the complex plane have been found by the isomonodromy deformations technique.
Keywords: $P^2_2$ equation, isomonodromy deformations technique, special functions, Painlevé transcendents
Citation: Kudryashov N. A., Gaur I. Y.,  Weak Nonlinear Asymptotic Solutions for the Fourth Order Analogue of the Second Painlevé Equation, Regular and Chaotic Dynamics, 2017, vol. 22, no. 3, pp. 266-271
DOI:10.1134/S1560354717030066

Back to the list